Gene expression polymorphism in Drosophila populations
Article first published online: 31 JAN 2007
Volume 16, Issue 6, pages 1179–1189, March 2007
How to Cite
MICHALAK, P., MALONE, J. H., LEE, I. T., HOSHINO, D. and MA, D. (2007), Gene expression polymorphism in Drosophila populations. Molecular Ecology, 16: 1179–1189. doi: 10.1111/j.1365-294X.2007.03201.x
- Issue published online: 31 JAN 2007
- Article first published online: 31 JAN 2007
- Received 30 July 2006; revision received 8 September 2006; accepted 14 October 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!